# SDR 9714266642

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Bs 1329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE KEEL BEAM SUPPORT ATTACH FITTINGS FS 1329, LBL 9 TO RBL 9. REPLACED FITTINGS PER SRM 51-30-02.
